# SDR AALA20070073

- Difficulty date: January 13, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Loose
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SJO INFLIGHT T2164/13JAN - CABIN PRESSURIZATION LOSS.  EMERGENCY DECLARED.  LANDED SJO WITHOUT INCIDENT.  NO MASKS DEPLOYED.  FOUND GASPER FAN AT 23B LOOSE.  SECURED GASPER FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
